# SDR 2006UALA02424

- Difficulty date: December 24, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 54,914 hours, 20,598 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT HAS A STRONG ELECTRICAL ODOR.  TROUBLESHOT TO RT RECIRC FAN.  GOT INOP LIGHT AND ASSOCIATED HORN WHEN RT RECIRC FAN IS IN COMMAND.
